Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Corrigendum to ``Motives and representability of algebraic cycles on threefolds over a field''


Authors: Sergey Gorchinskiy and Vladimir Guletskiĭ
Journal: J. Algebraic Geom. 22 (2013), 795-796
DOI: https://doi.org/10.1090/S1056-3911-2013-00634-7
Published electronically: May 21, 2013
Original Article: J. Algebraic Geom. 21 (2012), 347-373
MathSciNet review: 3084723
Full-text PDF

Abstract | References | Additional Information

Abstract: We correct a mistake in Lemma 3.1(5) in J. Algebraic Geom. 21 (2012), 347-374.


References [Enhancements On Off] (What's this?)


Additional Information

Sergey Gorchinskiy
Affiliation: Steklov Mathematical Institute, Gubkina str. 8, 119991, Moscow, Russia
Email: gorchins@mi.ras.ru

Vladimir Guletskiĭ
Affiliation: Department of Mathematical Sciences, University of Liverpool, Peach Street, Liverpool L69 7ZL, England, United Kingdom
Email: vladimir.guletskii@liverpool.ac.uk

DOI: https://doi.org/10.1090/S1056-3911-2013-00634-7
Received by editor(s): November 19, 2012
Received by editor(s) in revised form: December 9, 2012
Published electronically: May 21, 2013
Additional Notes: The first author was partially supported by the grants RFBR 08-01-00095, NSh-1987.2008.1 and MK-297.2009.1.
Article copyright: © Copyright 2013 University Press, Inc.

American Mathematical Society